MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives francaises de pediatrie · 1985

[Acute drug-induced esophagitis].

Rives J J, Olives J P, Ghisolfi J

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Esophageal lesions due to treatment with medication in the form of tablets are frequent. The authors report the case of a 10 year-old child who presented with extended mucosal necrosis of the esophagus after having been given a tablet of Rhinasal in the evening, without concomitant ingestion of water. A fiberoptic endoscopy was performed 3 days after the onset and showed the recovery of the mucosal inflammatory lesions, without local or general treatment, allowing oral feeding of the child after the 4th day.

Для цитирования: Rives J J, Olives J P, Ghisolfi J. [Acute drug-induced esophagitis].. Archives francaises de pediatrie. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.